Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Time4HighSelfEsteem

Has anyone gotten depressed from birth control?

Recommended Posts

YES. This is a VERY common side effect and wrecks lots of womens lives!

Please click on the link in my signature and visit the forums there and under contraception.

Share this post


Link to post
Share on other sites

For me, I became really depressed and anxious on every bc pill I tried, especially yasmin. but that's just my experience, i hope it's works better for you if you are trying it:)

Share this post


Link to post
Share on other sites

Hell YES it did. I took Yasmin last year, and HOLY emotional roller coaster that was.

I'd cry for NO reason what so ever. One time I got mad at something, and I was driving home so fast crying hysterically for no reason, that I didn't care if I killed myself on the way home. NEVER again. I was suicidal almost, not kidding. I even got the ill side affects. That traumitized from taking bc pills in general again. And I never suffered from depression, do drugs, or abused alcohol...totally normal.

Share this post


Link to post
Share on other sites

I was only on Yasmin for a month and I cried at everrythinngg.. and I was so incredibly moody.. I was always angry at my mom and grandma.. and would snap at people often. I'm not like that AT ALL.

Share this post


Link to post
Share on other sites

What up homie!

Well...its so hard to say because I generally felt "stable" on Yasmin. But then if I was moody or emotional i'd automatically blame it on "BC PIlls". I think as a human being, we naturally will have ups and downs and things that occur in our lives can cause mild bits of depression or moodiness. Now that i am not on anything except anitbiotics, I see that I am still as capable of feeling down in the dumps as i was on BC pills. I still go through mood swings. the main difference i see is in Anxiety. I never thought about it much, but i started getting anxiety on BC pills, especially Yasmin and now that i'm off, its decreased significantly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×